| Model Number |
72290105 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
Event or Problem Description
It was reported that the werewolf rf 20000 was not working when it was turned on.No case reported; therefore, no patient was involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A visual inspection observed no issues.A functional evaluation revealed the power button does stick sometimes when pressed.Once the unit is turned on it functions as intended.The unit was opened and found no issues.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.